American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go

Content: Volume 8, Issue 2

Open AccessArticle
Detecting Multicollinearity in Regression Analysis
American Journal of Applied Mathematics and Statistics. 2020, 8(2), 39-42. DOI: 10.12691/ajams-8-2-1
Pub. Date: June 14, 2020Views: 1470Downloads: 753Citations: 2
Open AccessArticle
Study of Double Porous Layered Slider Bearing with Various Designed Stator under the Effects of Slip and Squeeze Velocity Using Magnetic Fluid Lubricant
American Journal of Applied Mathematics and Statistics. 2020, 8(2), 43-51. DOI: 10.12691/ajams-8-2-2
Pub. Date: June 18, 2020Views: 1103Downloads: 808
Open AccessArticle
A Markov Chain Representation of Human Reasoning and Scientific Thinking
American Journal of Applied Mathematics and Statistics. 2020, 8(2), 52-57. DOI: 10.12691/ajams-8-2-3
Pub. Date: July 09, 2020Views: 798Downloads: 771
Open AccessArticle
On the Modeling of the Effects of COVID-19 Outbreak on the Welfare of Nigerian Citizens, Using Network Model
American Journal of Applied Mathematics and Statistics. 2020, 8(2), 58-63. DOI: 10.12691/ajams-8-2-4
Pub. Date: July 16, 2020Views: 662Downloads: 594
Open AccessArticle
Application of Response Surface Methodology in Optimization of the Yields of Common Bean (Phaseolus vulgaris L.) Using Animal Manures
American Journal of Applied Mathematics and Statistics. 2020, 8(2), 64-68. DOI: 10.12691/ajams-8-2-5
Pub. Date: August 13, 2020Views: 714Downloads: 552